# SDR DALA2021021600835

- Difficulty date: February 14, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 55,778 hours, 38,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT IN THE AFT TAIL COMPARTMENT IS MISSING THE LENS. MAINTENANCE INSTALLED THE LENS ON THE EMERGENCY VENTRAL LIGHT PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #7614434)
